# SDR 371PA0038

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,668 hours, 26,197 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER INOP.  PLACED ON MEL 22-03.  03/12/2004:  REPLACED YAW DAMPER COUPLER PER MM 22-13-31 PG 401.  TESTS OK.
